# SDR ASAA1149305

- Difficulty date: February 24, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Skate Angle
- Part number: 655484217
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LT AFT SKATE (CLOSEOUT) ANGLE AFT END CHAFED.  REPAIRED SKATE ANLE IAW B737 400 SRM 53 80 71 REPAIR 1 FIG 201.
